# SDR PIDA20050114

- Difficulty date: September 7, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA SUPPORT, RIGHT CENTER BRACKET AT BS 767 +12 IS CRACKED.  REPLACED BRACKET PER DWG 66-13842 AND SRM 51-10-0.
